Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1672
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKaraoğlu, Esra-
dc.contributor.authorYılmaz, Enes-
dc.contributor.authorMerdan, Hüseyin-
dc.date.accessioned2019-07-04T14:19:41Z
dc.date.available2019-07-04T14:19:41Z
dc.date.issued2016-07-
dc.identifier.citationKaraoğlu, E., Yılmaz, E., & Merdan, H. (2016). Hopf bifurcation analysis of coupled two-neuron system with discrete and distributed delays. Nonlinear Dynamics, 85(2), 1039-1051.en_US
dc.identifier.issn0924-090X-
dc.identifier.urihttps://doi.org/10.1007/s11071-016-2742-0-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1672-
dc.description.abstractWe study the stability and Hopf bifurcation analysis of a coupled two-neuron system involving both discrete and distributed delays. First, we analyze stability of equilibrium point. Choosing delay term as a bifurcation parameter, we also show that Hopf bifurcation occurs under some conditions when the bifurcation parameter passes through a critical value. Moreover, some properties of the bifurcating periodic solutions are determined by using the center manifold theorem and the normal form theory. Finally, numerical examples are provided to support our theoretical results.en_US
dc.description.sponsorshipTUBITAK (The Scientific and Technological Research Council of Turkey)en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofNonlinear Dynamicsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectHopf bifurcationen_US
dc.subjectStabilityen_US
dc.subjectNeural networken_US
dc.subjectDelayen_US
dc.subjectPeriodic solutionen_US
dc.titleHopf Bifurcation Analysis of Coupled Two-Neuron System With Discrete and Distributed Delaysen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume85en_US
dc.identifier.issue2en_US
dc.identifier.startpage1039en_US
dc.identifier.endpage1051en_US
dc.identifier.wosWOS:000378410800027-
dc.identifier.scopus2-s2.0-84961577135-
dc.institutionauthorMerdan, Hüseyin-
dc.identifier.doi10.1007/s11071-016-2742-0-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ1-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

11
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

10
checked on Nov 9, 2024

Page view(s)

118
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.